# SDR CALA9601091

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clips
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE UPPER AND LOWER AFT PRESSURE BULKHEAD CLIPS CRACKED ON BOTH THE LT AND RT SIDES AT Z= 14, STA 996.  THE CLIPS WERE REMOVED AND REPLACED IAW DOUGLAS DRAWING 9915558.
